Heard from the neuro…

Anna’s neuro is not concerned about the change in presentation for Anna or the occurence of the myoclonic seizure cluster after her tonic-clonic/complex partial seizure. What will be different is that we will have to administer Diastat (and should have on Saturday)… he would consider this one prolonged seizure. If the Diastat doesn’t stop the myoclonics, then we call EMS.

I thought those days would be over. When Anna was first diagnosed with epilepsy almost 5 years ago, she would turn very blue and not get enough oxygen; that sent us to the hospital twice. I asked for a pulse-ox and oxygen at home so that we could avoid calling EMS or going to the hospital. Once we had to give Diastat and it really affected her breathing, so I’m not thrilled about having to use it again. More often, we’ve had to use Ativan to stop clusters of tonic-clonics (and we got a new script for that since on Saturday I realized ours had expired in 2007). It has been a long, long time since we needed a rescue medicine. I don’t know why her seizures have changed. Probably 90% of the time, she has a seizure due to fever… this weekend she was not sick. It makes me worry.

She has bounced back slowly. She is very fragile emotionally and very sensitive to noise, even more than usual. She’s also having trouble with her words and pronunciation.

So on that happy note, lol, I’ll share a couple of pictures from Saturday. The first one I edited a bit to make the colors pop and I added a vignette. I thought the little flag in the ground was just so poignant. The second picture is SOOC and I thought the shot turned out so nicely… with Dominic’s back in focus and the kiddie train in the background. Such a typical, all-American, neighborhood parade for the 4th of July.

Thanks for looking!

Related Posts Plugin for WordPress, Blogger...
  • UhManDuh - Holly it looks like for the most part,it was a great 4th. I know its hard trying new things. Even harder with the unknown always lurking. I keep your family in my prayers and know that the Lord has a plan for you all. I wish you nothing but success and future brightness. 🙂ReplyCancel

  • Carol Askew - Love the pictures. I'm sorry about the seizures. Sorry that the neuro feels like you should administer Diastat. We have it, have never used it, and it scares me to death – I hope I never am looking at my watch wondering if I should use it or not. ((hugs))ReplyCancel

  • Susan - HollY I am so sorry about the seizure. REading her experience makes me think of Sam. I thought about the Diastat when I saw how long her seizure was going.

    I wish we lived closer to each other. I know we would be good friends.

    love

    susanReplyCancel

Your email is never published or shared. Required fields are marked *

*

*

back to top|share on Facebook|tweet this post|pin this post|email this post|link to this post|contact me